# SDR AWXA200401141

- Difficulty date: October 1, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, EXFOLIATION CORROSION WAS FOUND ON R-1 DOOR OUTER CHORD (CREASE BEAM ANGLE) BETWEEN BS 299 AND BS 324, RBL 62, WL 209.  MAINTENANCE REMOVED DAMAGED R-1 DOOR OUTER CHORD FROM BS 299 TO BS 324, RBL 62; FABRICATED A NEW REPLACEMENT CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 3, 4, & 8.
